# SDR CA010510004

- Difficulty date: April 17, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2400 · Electrical Power System
- Part: Connector
- Part number: 2050421
- Condition: Cracked
- Location: Electrical
- Part time: 193 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THIS CONNECTOR HAS BEEN FOUND TO BE EASILY DAMAGED WHEN IT IS REQUIRED TO REMOVE OR INSERT A CONTACT IN IT. NEW REPLACEMENT PARTS OFTEN ARRIVE DAMAGED AS WELL. WHILE NOT A PROBLEM IN TYPICAL OPERATION IT DOES ALLOW FOR THE POSSIBILITY AT THE TERMINAL BEING HELD IN PLACE ONLY BY THE SEALING COMPOUND. THERE IS A SPECIFIC TOOL FOR INSERTING THESE CONTACTS BUT EVEN WITH EXTREME CARE, IT IS VERY EASY TO DAMAGE THE CONNECTOR. CONNECTOR P/N 205042-1, 205043-1
